# SDR HNAA2012072500881

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 50,818 hours, 56,021 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LAMP IS INOPERATIVE AT 4TH RED LIGHT FROM REAR OF ACFT.  R & R BULB AT 4TH AFT FLOOR EMERGENCY.  OPS CHECKED GOOD.
